ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Об уравнениях нелинейной акустики газожидкостных сред.

Оганян, Г. Г. (1988) Об уравнениях нелинейной акустики газожидкостных сред. Mechanics. Proceedings of National Academy of Sciences of Armenia, 41 (3). pp. 25-36. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
750Kb

Item Type:Article
Additional Information:Գազահեղուկ միջավայրի ոչ գծային ակուստիկայի հավասարումների մասին: On equations of nonlinear acoustic of gas-fluid media.
Uncontrolled Keywords:Օհանյան Գ. Գ., Ohanian G. G.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:500
Deposited By:Fundamental Scientific Library
Deposited On:08 Feb 2010 14:50
Last Modified:18 Apr 2011 23:37

Repository Staff Only: item control page